Accuracy of a discrete analogue of the spectral problem for an operator of the linear theory of elasticity
Differencialʹnye uravneniâ, Tome 35 (1999) no. 2, pp. 273-279
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_2_a12,
author = {V. G. Prikazchikov},
title = {Accuracy of a discrete analogue of the spectral problem for an operator of the linear theory of elasticity},
journal = {Differencialʹnye uravneni\^a},
pages = {273--279},
year = {1999},
volume = {35},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_2_a12/}
}
TY - JOUR AU - V. G. Prikazchikov TI - Accuracy of a discrete analogue of the spectral problem for an operator of the linear theory of elasticity JO - Differencialʹnye uravneniâ PY - 1999 SP - 273 EP - 279 VL - 35 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1999_35_2_a12/ LA - ru ID - DE_1999_35_2_a12 ER -
V. G. Prikazchikov. Accuracy of a discrete analogue of the spectral problem for an operator of the linear theory of elasticity. Differencialʹnye uravneniâ, Tome 35 (1999) no. 2, pp. 273-279. http://geodesic.mathdoc.fr/item/DE_1999_35_2_a12/